Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Your TSH is borderline elevated.
50 mcg levothyroxine is little too high dose for you.
Levothyroxine on excess can cause palpitations, increased appetite, bone loss, muscle pain.
Do you have any symptoms?
then you do not need any medication now.
You should discuss with your doctor.
And you can also consult with an endocrinologist.
Bottomline, your levels do not warrant treatment now.
Thyroid hormone will not cause significant weight loss.
This is a misconception.
You can try out for few weeks.
But, if you do not see any improvement, you may discontinue.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/